# SDR QXEA2010072200429

- Difficulty date: July 18, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 8,214 hours, 8,985 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216052
- Part serial: 0385
- Condition: Worn
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BRAKING TAKES MORE THAN NORMAL FORCE, FOUND BRAKE WEAR INDICATORS ON RT MAIN FLUSH ON THE INBD BRAKE.  INSPECTED AND FOUND NR 3 AND NR 4 BRAKE ASSY'S EXCESSIVLY WORN. R & R NR3 AND NR 4 BRAKE ASSY'S IAW MX 6324201. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
